Caves tighten ankles ache terrible pain in feet
Could be a number of things. You could be low on your potassium and could try a supplement or even eating a couple of bananas. It could be edema which is swelling that could cause tightening and pain/cramps. If it's edmema, you'll need to find out the sourse of it-whether medicine induced or a physical health problem. Elevate your feet with pillows, drink water, try an anti inflamitory like advil and if it keeps up more than a day or so please contact your Doctor.
- Nora-Be Information for Consumers
- Nora-Be Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nora-Be (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Mar 2014 • 1 answer
Posted 23 Oct 2015 • 1 answer
Posted 17 Jun 2016 • 0 answers
Posted 16 Nov 2016 • 1 answer
Posted 27 Mar 2017 • 1 answer